# SDR 04FDEA03023

- Difficulty date: November 5, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-100
- Aircraft serial: 19142
- Aircraft time: 66,852 hours, 49,879 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ENGINE FIRE INDICATION NR 2 ENGINE.  RAN RED TABS, SHUT DOWN ENGINE, DID NOT FIRE BOTTLES.  INDICATION EXTINGUISHED AFTER 10 SEC, BEFORE POWER LEVER WAS  MOVED TO IDLE, INDICATION OCCURED DURING CLIMB ABOUT 7,000 FT, 90 PERCENT N1, EPR 1.85.  ALSO ENGINE WAS WINDMILLED FOR APPROX, 15 MIN.  ALL ENGINE INDICATIONS WERE NORMAL, INCLUDING OIL PRESSURE & QUANTITY WHEN ENGINE WAS SHUT DOWN. REMOVED AND REPLACED FUEL DEICING MANIFOLD ASSY.  PER MM 73-14-012-4. ENG. LEAK CHECKS COMPLETED PER ENG. CHANGE WORK CARDS.  RII 095438 ENT BY: 453197 RPT BY: 096901.
